I saw the internal medicine doctor month and half ago and had lab work done, thyroid, complete blood panel, GTT which showed low (he didn't think it could be right result). He has me set up to see a sleep lab doctor for that to be done but its in June, all other test were ok. I went back to see him after a month and he told me I had been in "total exhaustion and over stressed" but that day was one of my "up" days and told him I felt better.
Last few days have begun going back down again. Yesterday, drove out of town (45 miles) to the dentist and then shopping. I got home totally worn out and went to sleep at 8:00 in my chair.
Medicines I take are:
Prozac, 2 days (gastro doc changed from Lexapro)
Librax...as above and only one at night
Reglan...one at night
Synthroid.....AM, had radiation Iodine to thyroid
Maxzide 25mg....bp/fluid...have systolic hypertension
Topamax....prevent migraines but think can stop this
Provigil.....100 mg AM and when remember 100 at noon..to help me stay out of bed when home
I am usually very upbeat but for several months all I want to do is sleep or feel like just can't get up and go. Don't feel depressed except for something in-house mess going on at work and working 10 hr days (work for a doctor). Wake up at 5 to 5:30 every morning but tired when wake up. I have looked at the drugs am taking and fatigue is listed in some of them as a side effect of them but only one can stop is the Prozac and Topamax.
June 30th I have a 13 hr flight overseas and I dread to think what that is going to do to me and usually I can't wait to go.
Anyone else have this fatigue this bad going on? What did you do? I read up on chronic fatigue syndrome and don't really have the muscle aches, joint pains but on some of the other symptoms (not the main ones) I had several of those but?? Thanks for any sharing of thoughts.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?